# SDR DHL9770135C

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1110-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION ON CABIN SEAT TRACK, BS 1110 TO 1130, RT OUTBOARD.  REMOVED FASTENERS AND CUT OUT DAMAGED SECTION OF SEAT TRACK BS 1110 TO 1130 PER SRM 53-10-5 FIG 7.  INSTALLED NEW SEAT TRACK PER SRM 53-10-5 FIG 7, N/R5055.
